MathSciNet Relay Station
MathSciNet bibliographic data
MR2140445 (2006b:42024) 42B25
Lerner, Andrei K. Weighted rearrangement inequalities for local sharp maximal functions. Trans. Amer. Math. Soc. 357 (2005), no. 6, 2445–2465 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement